Comment on "Shadowability of statistical averages in chaotic systems" - Reply

Ying-Cheng Lai, Zonghua Liu, G W Wei, C H Lai

Research output: Contribution to journalEditorial

1 Citation (Scopus)
Original languageEnglish
Article number219403
Number of pages1
JournalPhysical Review Letters
Volume94
Issue number21
DOIs
Publication statusPublished - 3 Jun 2005

Cite this

Comment on "Shadowability of statistical averages in chaotic systems" - Reply. / Lai, Ying-Cheng; Liu, Zonghua; Wei, G W ; Lai, C H .

In: Physical Review Letters, Vol. 94, No. 21, 219403, 03.06.2005.

Research output: Contribution to journalEditorial

Lai, Ying-Cheng ; Liu, Zonghua ; Wei, G W ; Lai, C H . / Comment on "Shadowability of statistical averages in chaotic systems" - Reply. In: Physical Review Letters. 2005 ; Vol. 94, No. 21.
@article{7c3c66e7a20b4e9da75a94d6a97a9f8a,
title = "Comment on {"}Shadowability of statistical averages in chaotic systems{"} - Reply",
author = "Ying-Cheng Lai and Zonghua Liu and Wei, {G W} and Lai, {C H}",
year = "2005",
month = "6",
day = "3",
doi = "10.1103/PhysRevLett.94.219403",
language = "English",
volume = "94",
journal = "Physical Review Letters",
issn = "0031-9007",
publisher = "American Physical Society",
number = "21",

}

TY - JOUR

T1 - Comment on "Shadowability of statistical averages in chaotic systems" - Reply

AU - Lai, Ying-Cheng

AU - Liu, Zonghua

AU - Wei, G W

AU - Lai, C H

PY - 2005/6/3

Y1 - 2005/6/3

U2 - 10.1103/PhysRevLett.94.219403

DO - 10.1103/PhysRevLett.94.219403

M3 - Editorial

VL - 94

JO - Physical Review Letters

JF - Physical Review Letters

SN - 0031-9007

IS - 21

M1 - 219403

ER -